Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Littlewood-Paley and multiplier theorems on weighted $ L\sp{p}$ spaces


Author: Douglas S. Kurtz
Journal: Trans. Amer. Math. Soc. 259 (1980), 235-254
MSC: Primary 42B25; Secondary 42B15
MathSciNet review: 561835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Littlewood-Paley operator $ \gamma (f)$, for functions f defined on $ {{\textbf{R}}^n}$, is shown to be a bounded operator on certain weighted $ {L^p}$ spaces. The weights satisfy an $ {A_p}$ condition over the class of all n-dimensional rectangles with sides parallel to the coordinate axes. The necessity of this class of weights demonstrates the 1-dimensional nature of the operator. Results for multipliers are derived, including weighted versions of the Marcinkiewicz Multiplier Theorem and Hörmander's Multiplier Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 42B15

Retrieve articles in all journals with MSC: 42B25, 42B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0561835-X
PII: S 0002-9947(1980)0561835-X
Keywords: Multipliers, weight functions, partial sum operators
Article copyright: © Copyright 1980 American Mathematical Society